# SDR FDEA201212104275

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 59,985 hours, 15,633 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Block
- Condition: Loose
- Location: Center Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THERE IS A GAP BETWEEN THE LT AFT PILLOW BLOCK BOLT AND THE PILLOW BLOCK.  MX TORQUED THE BOLT TO THE AMM SPECS.  HOWEVER THE BOLT WILL NOT PULL UP  TO THE PILLOW BLOCK.  THIS CONDITION IS ACCEPTABLE PROVIDED THE CLG IS DEACTIVATED.  REMOVED CTR GEAR FOR INSPECTION, CLEANED CORRIOSION AND   ENGINEERING DETERMINED MATERIAL REMOVED WAS BEYOND LIMITS. GENERATED   EA T1-3210-164881 P2 AND T1 5340-163939  TO REINSTALL GEAR AND STOWED PER MEL 32-30-  02.  EA T1 5340-163939 PART2 DUE 29DEC2012 FOR REPLACEMENT OF PILLOW BLOCK FITTING.
